# SDR TWAA9807703

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT FS 996 LBBL 57, SIDE WALL BELOW FLOOR, WEB SUPPORT ANGLE FOR BULKHEAD WITH CRACK APPROX 3 INCHES LONG.  REPAIRED PER SRM 53-05 FIG 93.  (M)
